U.S. doctors online nowAsk doctors free
CA
A 31-year-old female asked:

i had my gall bladder removed last december. at first everything was normal but for some reason after i went to the dentist to get a root canal, i took some antibiotics and i started getting diarrhea each time after i ate. i was fine with it except for th

1 doctor answer1 doctor weighed in
Dr. Andrew Seibert
Gastroenterology 35 years experience
Diarrhea: From the few details provided I would bet that the diarrhea is more likely due to the antibiotics then to your cholecystectomy, since you did not have any diarrhea prior to the antibiotics. If the diarrhea persists despite finishing the antibiotics, I would see your doctor. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.